# SDR AALA202212274210

- Difficulty date: December 25, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N129AA
- Make and model: Airbus A321-231
- Aircraft serial: 6401
- Aircraft time: 26,155 hours, 7,872 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Faulted
- Location: Lt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: INBOUND TO DFW AN EMERGENCY WAS DECLARED DUE TO A SLAT FAULT MESSAGE. FLIGHT CREW HAD TO CYCLE THE SLATS THREE TIMES TO RESOLVE THE ISSUE. THE AIRCRAFT LANDED SAFELY AT DFW WITHOUT FURTHER INCIDENT. MAINTENANCE ACCOMPLISHED READ OUT OF SLAT POSITION PICKOFF UNIT PER AMM 27-80-00 AND NO FAULTS FOUND. PER TSM NOTE AND AMM 27-81-00-810-810 READ OUTS WERE GOOD. A SATISFACTORY OPERATIONAL CHECK OF THE SLAT SYSTEM WAS ACCOMPLISHED WITH NO ISSUES NOTED.
